Quotation Pötzelberger, K.. 2002. MSP-partitions and unbiased quantizations: a review of results. Austrian Journal of Statistics 31 (1-2): 201-210


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Austrian Journal of Statistics
Language English
Title MSP-partitions and unbiased quantizations: a review of results
Year 2002
Reviewed? Y

Associations

People
Pötzelberger, Klaus (Details)
Organization
Mathematical Methods in Statistics (Former organization)
Google Scholar: Search